MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S2 RM - 8MM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S2 RM - 8MM
Model Number 02.18.IF2.09.RM
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 10/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2020: lot 167782: (b)(4) items manufactured and released on 17-jan-2017.Expiration date: 2021-12-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional devices involved batch reviews performed on (b)(6) 2020: moto partial knee 02.18.002rm anatomical femoral component cemented s2 rm (k162084) lot 173332: (b)(4) items manufactured and released on 27-sep-2017.Expiration date: 2022-09-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Moto partial knee 02.18.Tf2.Rm tibial tray fix cemented s2 rm (k162084) lot 170790: (b)(4) items manufactured and released on 27-jun-2017.Expiration date: 2022-06-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, 2 years and 4 months after primary surgery, due to signs of infection and the pathogen is escherichia coli.The surgeon performed a washout, removed all components, and implanted a femoral component and insert with antibiotic cement to act as a spacer.The surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE TIBIAL INSERT FIX S2 RM - 8MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10776752
Report Number3005180920-2020-00772
Device Sequence Number17087053
Product Code HSX
UDI-Device Identifier07630030895883
UDI-Public07630030895883
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/13/2021
Device Model Number02.18.IF2.09.RM
Device Catalogue Number02.18.IF2.09.RM
Device Lot Number167782
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2020
Initial Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;